MAUDE Adverse Event Report: ETHICON INC. DERMABOND PRINEO 42CM MSH 3.8ML ADHESIVE; CUTANEOUS TISSUE ADHESIVE WITH MESH

ETHICON INC. DERMABOND PRINEO 42CM MSH 3.8ML ADHESIVE; CUTANEOUS TISSUE ADHESIVE WITH MESH
Catalog Number CLR422
Medical Device Problem Codes Device Contaminated During Manufacture or Shipping (2969); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported upon opening on 4-mar-2026 the topical skin adhesive had an issue.Opened box and observed that unit was leaking through the packaging.One of the packets appear to be growing something inside the glue tube.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information provided: patient status/ outcome / consequences --> no patient involvement, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown, is the patient part of a clinical study --> unknown.Details of complaint: box of dermabond prineo appear to have been leaking.A box of dermabond prineo was opened to discover the products inside the box had been leaking through the packaging.One of the packets appear to be growing something inside the glue tube.Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.- where was the foreign material found? (inside the sterile barrier or outside of the sterile barrier?) - please describe the type of foreign matter that was observed.What was the foreign matter¿s appearance? what was the texture? - are there any photos of the foreign matter available? - is it possible that the foreign material fell into packaging upon opening of device? - was the product seal on the foil still intact when the package was opened? - will the device be returned for evaluation? if yes please return all relevant packaging material.Furthermore, please ensure that the shipment tracking number is recorded in the notes or rmao sections.- was the procedure completed without any adverse effect to the patient? - please provide the source or name of person providing answers to follow-up questions: a manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DERMABOND PRINEO 42CM MSH 3.8ML ADHESIVE
Common Device Name
CUTANEOUS TISSUE ADHESIVE WITH MESH
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25427761
Report Number2210968-2026-06096
Device Sequence Number10335921
Product Code OMD
UDI-Device Identifier10705031240421
UDI-Public(01)10705031240421(17)270531(10)10CM69
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K163645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLR422
Device Lot Number10CM69
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown